# SDR CALA2014062000764

- Difficulty date: June 19, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 44,630 hours, 14,386 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

986 FLOORBEAM UPPER CAP FWD FLANGE AT RBL 30 & 34 CORRODED AT FASTENER HOLES.  REMOVED CORROSION FROM UPPER FLOORBEAM CAP AT RBL 34 & 30 & FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51.  REMOVED, FABRICATED & INSTALLED REPAIR PARTS IAW SRM 53-00-51 REPAIR.
